# SDR ASOA96040

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120011
- Engine: Pwa PW118A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Spur Gear
- Part number: 311169301
- Condition: Worn
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT NR 7768 - EN ROUTE LFT-DFW, CREW EXPERIENCED A COMPLETE LOSS OF POWER OF THE RT ENGINE ACCOMPANIED BY AN AURAL WARNING OF 'OIL' AND 'ENGINE CONTROL'.  OIL PRESSURE INDICATED NEAR ZERO, CREW PROCEEDED WITH THE ENGINE FAILURE CHECKLIST AND SHUT DOWN THE RIGHT ENGINE AND DIVERTED INTO AEX WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  FOUND METAL CONTAMINATION AS A RESULT OF FUEL PUMP SPUR GEAR TEETH WORN.  REMOVED AND REPLACED THE RIGHT ENGINE.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
